Volume 7,Issue 2,1987 Table of Contents

   
Other Issues:  
  

目录

Several Measurable Selection Theorems on the Topological Spaces
  Chen Shaozhong and Gu Fuwen
  1987,7(2):179-184 [Abstract(963)]  [View PDF]
  
The Smallest Size of a Maximal Family of Subsets of a Finite Set No k of Which are Pairwise Disjoint
  Huang Guotai
  1987,7(2):185-188 [Abstract(1115)]  [View PDF]
  
DISCUSSION ON THE STRATEGY OF AGRICULTURAL DEVELOPMENT OF THE SOUTHERN FUJIAN TRIANGULAR REGION(SFTR)
  逄明贤
  1987,7(2):189-193 [Abstract(939)]  [View PDF]
  
Computing the Generalized Inverses of a Matrix by Modification Methods
  Chen Yong-lin
  1987,7(2):194-198 [Abstract(818)]  [View PDF]
  
Pansystems Whole-Part Relation Analysis and Triple Covering Systems
  Zhu Xuding
  1987,7(2):199-206 [Abstract(879)]  [View PDF]
  
On the Matrix Equation A2 = J
  Chong-Yun Chao and Tian-Ming Wang
  1987,7(2):207-215 [Abstract(920)]  [View PDF]
  
Approximation-Transforming Theory and Pansystems Approximation Theory(Ⅰ)
  Wu Xuemou
  1987,7(2):216 [Abstract(827)]  [View PDF]
  
The Logical Derivatives and Integrals (Ⅱ)
  Zheng Weixing and Su Weiyi
  1987,7(2):217-224 [Abstract(1525)]  [View PDF]
  
On Some Distributional Multiplicative Products
  Susana Elena Trione
  1987,7(2):225-234 [Abstract(924)]  [View PDF]
  
Weak Boundedness of Fourier Operators and Conjugate Transforms
  Pan Wenxi and Xie Huiman
  1987,7(2):235-240 [Abstract(952)]  [View PDF]
  
PERFORMENCE RESEARCH OH COTTONOIL AS AN ALTERNATIVE TO DIESEL FUEL
  曾文智
  1987,7(2):241-245 [Abstract(894)]  [View PDF]
  
AN APPROACH TO DIESEL ENGINE BE FUELLED BY NEAT ALCOHOL
  黄文灶,詹汉生
  1987,7(2):246-248 [Abstract(938)]  [View PDF]
  
Meyer—K?nig—Zeller算子的Lp饱和类
  周信龙
  1987,7(2):249-254 [Abstract(705)]  [View PDF]
  
On the Solution of the Operator Equation AT-TB=S
  Lu Shijie
  1987,7(2):255-262 [Abstract(760)]  [View PDF]
  
Some Remarks On Dominant Operators
  Du Hongke
  1987,7(2):263-268 [Abstract(905)]  [View PDF]
  
Hybrid Methods in Functional Differential Equations
  Pan Jingsong
  1987,7(2):269-276 [Abstract(850)]  [View PDF]
  
非线性抛物型方程的一类边值问题
  许克明
  1987,7(2):277-282 [Abstract(759)]  [View PDF]
  
Particular Solutions of a Class of Partial Differential Equations with Variate Coefficients and Invariant Properties
  Lie Ziping
  1987,7(2):283-288 [Abstract(923)]  [View PDF]
  
关于2m个未知函数的一阶椭园组的广义变态Dirichlet边值问题
  杨广武,李生训
  1987,7(2):289-295 [Abstract(800)]  [View PDF]
  
On some Linear integral-differential equations
  Cheng Qingyi and Liu Xunming
  1987,7(2):296-300 [Abstract(969)]  [View PDF]
  
Mean Square Error for Uniform-Kernel Estimate and Nearest Neighbor Estimate of Probability Density Function
  Sun Dongchu
  1987,7(2):301-304 [Abstract(1164)]  [View PDF]
  
Errors in variables in binary regression models
  Zheng Zhongguo
  1987,7(2):305-310 [Abstract(1389)]  [View PDF]
  
Relation Word Problems
  Lin Yuchai
  1987,7(2):311-316 [Abstract(728)]  [View PDF]
  
Bing的伪弧刻划定理的另证
  刘立榆
  1987,7(2):317-318 [Abstract(766)]  [View PDF]
  
关于Rotkiewicz的一个问题
  曹珍富
  1987,7(2):319-320 [Abstract(753)]  [View PDF]
  
半素F—环的结构
  周毅强
  1987,7(2):321-322 [Abstract(832)]  [View PDF]
  
A Comment on a Necessary and Sufficient Condition for Transitive Permutation Group by P.J.Cameron
  Chen Jinzhi
  1987,7(2):323-324 [Abstract(763)]  [View PDF]
  
An Open Problem about Complemented Subspace
  Quan Xiuchi
  1987,7(2):325-327 [Abstract(784)]  [View PDF]
  
On Uniform Convergence of the Riesz Means of Fourier Series on Compact Lie Groups
  Xu Zengfu
  1987,7(2):328-330 [Abstract(777)]  [View PDF]
  
关于一类算子的BMO有界性
  钱涛
  1987,7(2):331-334 [Abstract(792)]  [View PDF]
  
Generalized M?bius Inversion with Applications to Integral Equations and Interpolation Process——In Memory of the late Professor Loo-Keng Hua(华罗庚)
  L. C. Hsu
  1987,7(2):335-350 [Abstract(956)]  [View PDF]
  
On the Non-standard Model for the Time and Space with an Application to Resolving Zeno s Paradoxes
  Xu Lizhi and Xie Hongxin
  1987,7(2):351-355 [Abstract(922)]  [View PDF]
  
Approximation-Transforming Theory and Pansystems Approximation Theory(Ⅱ)
  Wu Xuemou
  1987,7(2):356 [Abstract(890)]  [View PDF]
  
不分明拓扑学的若干研究方向
  王国俊
  1987,7(2):357-365 [Abstract(1063)]  [View PDF]
  
流形的双连通和分解
  干丹岩
  1987,7(2):366 [Abstract(813)]  [View PDF]
  
对合的分解
  干丹岩
  1987,7(2):366 [Abstract(697)]  [View PDF]